Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.60
pages 43-59

Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions

Yuriy K. Podlipenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Amer Mansor Dababneh
Belorussian State University of Transport, Gomel

RÉSUMÉ

The minimax estimations for functional from solutions of boundary problems, which describe transmissions for linear elliptic equations of the second order, are obtained on the basis of observations of the systems state. It is provided for the property that conjugating conditions are unknown and relative to right-hand parts of equations, boundary conditions and errors of measuring we know only that they belong to certain given sets. We find systems of integral-differential equations of a special type, which solutions are used for expression of the minimax estimates. Their unique solvability is proved.


Articles with similar content:

Determination of Dimension of Embedding for Chaotic Attractors
Journal of Automation and Information Sciences, Vol.39, 2007, issue 10
Victor G. Gorodetskyi
Automatic Control Systems Integral Quadratic Estimates Minimization. Part 1. Estimates computation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Valeriy P. Severin
Branch-and-Bound Method for Problems of the Euclidian Combinatorial Optimization on Combinations
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Alexandra O. Yemets
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
The Method of Averaging Boundary-Value Problems in Control of Fast and Slow Variables with Delay
Journal of Automation and Information Sciences, Vol.39, 2007, issue 5
Vitaliy P. Zholtikov, Vladislav V. Efendiev